Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 805798, 14 pages
http://dx.doi.org/10.1155/2014/805798
Research Article

Asymptotic Stability Analysis and Optimality Algorithm for Uncertain Neutral Systems with Saturation

Department of Auto, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 29 December 2013; Accepted 18 February 2014; Published 27 March 2014

Academic Editors: C.-Y. Lu and X. Meng

Copyright © 2014 Xinghua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, San Diego, Calif, USA, 1993. View at MathSciNet
  2. V. B. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  3. J.-E. Feng and S. Xu, “Output feedback stabilization for a class of stochastic non-linear systems with delays in input,” Asian Journal of Control, vol. 12, no. 1, pp. 110–115, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Dugard and E. I. Verriest, Stability and Control of Time-Delay Systems, Springer, London, UK, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. C.-H. Lien, “New stability criterion for a class of uncertain nonlinear neutral time-delay systems,” International Journal of Systems Science, vol. 32, no. 2, pp. 215–219, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C.-H. Lien, K.-W. Yu, and J.-G. Hsieh, “Stability conditions for a class of neutral systems with multiple time delays,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 20–27, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Fridman, “New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems,” Systems & Control Letters, vol. 43, no. 4, pp. 309–319, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. D. Chen, C. H. Lien, K. K. Fan, and J. H. Chou, “Criteria for asymptotic stability of a class of neutral systems via a LMI approach,” IEE Proceedings: Control Theory and Applications, vol. 148, no. 6, pp. 442–447, 2001. View at Publisher · View at Google Scholar · View at Scopus
  10. Q.-L. Han, “Robust stability of uncertain delay-differential systems of neutral type,” Automatica, vol. 38, no. 4, pp. 719–723, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Ivănescu, S.-I. Niculescu, L. Dugard, J.-M. Dion, and E. I. Verriest, “On delay-dependent stability for linear neutral systems,” Automatica, vol. 39, no. 2, pp. 255–261, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q.-L. Han, “On delay-dependent stability for neutral delay-differential systems,” International Journal of Applied Mathematics and Computer Science, vol. 11, no. 4, pp. 965–976, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-I. Niculescu, “On delay-dependent stability under model transformations of some neutral linear systems,” International Journal of Control, vol. 74, no. 6, pp. 609–617, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. S. Hu and Z. L. Lin, Control Systems with Actuator Saturation: Analysis and Design, Birkhauser, Boston, Mass, USA, 2001.
  15. C. Pittet, S. Tarbouriech, and C. Burgat, “Stability regions for linear systems with saturating controls via circle and Popov criteria,” in Proceedings of the 36th IEEE Conference on Decision and Control, pp. 4518–4523, San Diego, Calif, USA, December 1997. View at Scopus
  16. G. Scorletti, J. P. Folcher, and L. El Ghaoui, “Output feedback control with input saturations: LMI design approaches,” European Journal of Control, vol. 7, no. 6, pp. 567–579, 2001. View at Google Scholar · View at Scopus
  17. H. Hindi and S. Boyd, “Analysis of linear systems with saturation using convex optimization,” in Proceedings of the 37th IEEE Conference on Decision and Control (CDC '98), pp. 903–908, Tampa, Fla, USA, December 1998. View at Scopus
  18. J. M. Gomes da Silva, Jr., A. Seuret, E. Fridman, and J. P. Richard, “Stabilisation of neutral systems with saturating control inputs,” International Journal of Systems Science, vol. 42, no. 7, pp. 1093–1103, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Srivastava and F. Jabbari, “Scheduled controllers for disturbance attenuation of systems with bounded inputs,” in Proceedings of the American Control Conference, pp. 735–739, Chicago, Ill, USA, June 2000. View at Scopus
  20. A. Haurani, H. H. Michalska, and B. Boulet, “Delay-dependent robust stabilization of uncertain neutral systems with saturating actuators,” in Proceedings of the American Control Conference, pp. 509–514, Denver, Colo, USA, June 2003. View at Scopus
  21. J.-J. Yan, J.-S. Lin, and T.-L. Liao, “Robust dynamic compensator for a class of time delay systems containing saturating control input,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1223–1231, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P.-L. Liu, “Stabilization of input delay constrained systems with delay dependence,” International Journal of Systems Science, vol. 26, no. 2, pp. 245–255, 1995. View at Google Scholar · View at Scopus
  23. J.-H. Kim and Z. Bien, “Robust stability of uncertain linear systems with saturating actuators,” IEEE Transactions on Automatic Control, vol. 39, no. 1, pp. 202–207, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at MathSciNet
  25. H. B. Ji, Algebra Foundation of Control Theory, University of Science and Technology of China Press, Hefei, China, 2008.
  26. W.-A. Zhang and L. Yu, “Delay-dependent robust stability of neutral systems with mixed delays and nonlinear perturbations,” Acta Automatica Sinica, vol. 33, no. 8, pp. 863–866, 2007. View at Google Scholar · View at MathSciNet
  27. D. E. Kirk, Optimal Control Theory-An Introducion, Prentice-Hall, Englewood Cliffs, NJ, USA, 1970.